# SDR DALA2023081606667

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED, MISSING TO PERFORM TORQUE OF TRIPLE TOURIST CLASS SEATS. SUMMARY OF NRC 00518: STEP 8J OF 2521-01701-01B-TRIPLE TOURIST CLASS SEATS, B717 - MODIFY; SECTION 01 WAS PERFORMED PER TRIPLE TOURIST CLASS SEATS, B717 - MODIFY; SECTION 01 STEP 8.J.(1) AND TOOL: TORQUE WRENCH 10-50LB/IN. ASSOCIATED AA 2521-01701 ADDED FOR AC 9518. (LP #2915140)
